• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



TOTM Q

#1
Hi all,

I'm coming to the end of my totm and today I feel a bit weird in my head a little bit headachy and bit 'spacey' Up till now I've had no side effects.

My totm has been heavier than normal and I'm wondering if its that or whether its just normal side effects catching up with me.

If it is totm do I need to do anything?
TIA!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Tracee

Full Member
#2
Hi there...

This happens to me too and I just increase my water intake ... I've noticed I'm heavier since I've been on CD, and in all honesty I do not know if it is a side effect or just coincidence. Maybe try adding the CD water flavourings to a glass of water, I always think I'm having a sugar fix with the berry one... LOL.

Good luck x x
 

Sunflowers

Wants to be a yummy mummy
#3
You'll be breaking down fat at quite a rate because of being in ketosis and being on a vlcd, subsequently you'll be releasing all of the toxins stored within that fat. One of the way your body releases them (apart from through sweat, when you go to the loo, etc etc is although through menstruation so it's quite common for "toxic" people to say their AFs are much heavier! Tis a good thing, your body is getting rid of things!
 


Thread starter Similar threads Forum Replies Date
CD Off Topic 1
Slimming World 2
Lipotrim Forum 7
Slimming World 5
Cambridge Weight Plan 2

Similar threads